Results: 1-8 |
Results: 8

Authors: Fomin, S Watterson, J Raghunathan, S Harkin-Jones, E
Citation: S. Fomin et al., The run-off condition for rimming flow of a power-law fluid, TH COMP FL, 15(2), 2001, pp. 83-94

Authors: Fomin, S
Citation: S. Fomin, Loop-erased walks and total positivity, T AM MATH S, 353(9), 2001, pp. 3563-3583

Authors: Britz, T Fomin, S
Citation: T. Britz et S. Fomin, Finite posets and Ferrers shapes, ADV MATH, 158(1), 2001, pp. 86-127

Authors: Fomin, S Zelevinsky, A
Citation: S. Fomin et A. Zelevinsky, Total positivity: Tests and parametrizations, MATH INTELL, 22(1), 2000, pp. 23-33

Authors: Fomin, S Procesi, C
Citation: S. Fomin et C. Procesi, Fibered quadratic Hopf algebras related to Schubert calculus, J ALGEBRA, 230(1), 2000, pp. 174-183

Authors: Fomin, S Zelevinsky, A
Citation: S. Fomin et A. Zelevinsky, Totally nonnegative and oscillatory elements in semisimple groups, P AM MATH S, 128(12), 2000, pp. 3749-3759

Authors: Brenti, F Fomin, S Postnikov, A
Citation: F. Brenti et al., Mixed Bruhat operators and Yang-Baxter equations for Weyl groups, INT MATH R, (8), 1999, pp. 419-441

Authors: Fomin, S Zelevinsky, A
Citation: S. Fomin et A. Zelevinsky, Double Bruhat cells and total positivity, J AM MATH S, 12(2), 1999, pp. 335-380
Risultati: 1-8 |